MathSciNet Relay Station
MathSciNet bibliographic data
MR2629985 14G32 (14C25)
Esnault, Hélène; Wittenberg, Olivier On abelian birational sections. J. Amer. Math. Soc. 23 (2010), no. 3, 713–724.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement